# SDR DALA12011833358

- Difficulty date: October 26, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 28,900 hours, 3,905 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT MOUNTED EMERGENCY LIGHT 30H INOPERATIVE.  RESEATED CONNECTOR, OPS CHECKED GOOD.
